MAUDE Adverse Event Report: ELEKTA INC MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT

ELEKTA INC MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.The issue was determined to be a defect in the product.The investigation found that when using a specific workflow it is possible that the forced electron density could be turned off unintentionally.
 
Event or Problem Description
During elekta internal investigations an adapt anatomy layering and density problem was found.
 
Additional Manufacturer Narrative
B1 updated.D3 updated information.H6 updated.H10 updated: the investigation was completed by conducting a thorough evaluation of the product and the reported information.The issue was determined to be a defect in the product.Workflow: · the force ed flag not set internally in 5.51 · create an external structure using the auto-margin tool.For example, body (currently designated as type = external) + immobilization device.· change the type of the external auto-margin structure to external.· external structure is automatically set to force ed on the adapt setup tab.· uncheck force ed on mr for structure body on the adapt setup tab.· adapt anatomy to another image set.· problem - force ed is not checked for the external structure.Using the specific workflow described above, it is possible that the forced electron density will be turned off unintentionally.In this case, mr pixel data are applied which can result in an incorrect dose calculation.Structure densities can be up to 14.9 times higher than they should be.This could result in an overdose to the patient which could exceed 5%.However, no patients were mistreated.

Brand Name
MONACO
Common Device Name
SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ELEKTA INC
1450 beale street
suite 205
st. charles MO 63303
MDR Report Key8900401
Report Number1937649-2019-00012
Device Sequence Number2048150
Product Code MUJ
UDI-Device Identifier00858164002268
UDI-Public00858164002268
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K151233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/19/2019
Supplement Date Received by Manufacturer07/19/2019
Initial Report FDA Received Date08/16/2019
Supplement Report FDA Received Date11/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1